| Model Number |
M00560150 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d4, h4: detailed product informaton was not provided to bsc.Based on the nature of the information provided to bsc, it is not posible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0501 captures the reportable event of distal tip detachment of device or device component.
Event or Problem Description
It was reported to boston scientific corporation that an injection gold probe was used during a procedure performed on unknown date.During the procedure, the gold probe portion itself, came dislodge from the catheter and was left sticking out of the biopsy cap.No harm was caused to the patient, but it did cause a delay during the procedure.The procedure was completed using an alternate device.There were no reported patient complications as a result of this event.